JournalsprimsVol. 44 , No. 3DOI 10.2977/prims/1216238305

Symmetric Crystals for <strong>gl</strong><sub>∞</sub>

  • Naoya Enomoto

    Kyoto University, Japan
  • Masaki Kashiwara

    Kyoto University, Japan
Symmetric Crystals for <strong>gl</strong><sub>∞</sub> cover


In the preceding paper, we formulated a conjecture on the relations between certain classes of irreducible representations of affine Hecke algebras of type B and symmetric crystals for gl∞. In the present paper, we prove the existence of the symmetric crystal and the global basis for gl∞.